# SDR V6NA2021072401

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N522BN
- Make and model: Lear 60LEAR
- Aircraft serial: 230
- Aircraft time: 5,065 hours, 3,974 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 6000100355
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO DAL, SELECTED FLAPS 20 AND GEAR DOWN. WHILE FLAPS AND GEAR WERE MOVING ENCOUNTERED HYDRAULIC PRESSURE LOSS. DECLARED EMERGENCY AND DIVERTED TO LONGER RUNWAY AT DFW. UPON LANDING EMERGENCY BRAKE AIR WAS UTILIZED. PASSENGERS DEPLANED AND ROUTED TO FBO WITHOUT INJURY. AIRCRAFT WAS TOWED OFF RUNWAY. MAINTENANCE DETERMINED HYDRAULIC PRESSURE TUBE CRACKED AT B-NUT FLANGE. TUBING WAS REPLACED, LEFT & RIGHT ENGINE DRIVEN HYDRAULIC PUMPS REPLACED, HYDRAULIC FILTER BYPASS INDICATOR DID NOT DEPLOY (REMAINED FLUSH). FILTER HOUSING ASSEMBLIES WERE CLEANED DUE TO LEAKING. HYDRAULIC SYSTEM WAS FLUSHED AND LEAK CHECKED. EMERGENCY AIR WAS SERVICED.
